Alert archive / North Dakota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 44, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 16, 2014, 7:01 PM MDT for Billings County, Golden Valley County, North Dakota. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2014, 7:01 PM MDT (01:01 UTC)
- Expired
- Jun 16, 2014, 8:00 PM MDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Billings County, ND, Golden Valley County, ND
The radar
The Glasgow radar (KGGW), 236 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
094
WUUS53 KBIS 170101
SVRBIS
NDC007-033-170200-
/O.NEW.KBIS.SV.W.0044.140617T0101Z-140617T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
701 PM MDT MON JUN 16 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BILLINGS COUNTY IN SOUTHWEST NORTH DAKOTA...
NORTH CENTRAL GOLDEN VALLEY COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 800 PM MDT
* AT 659 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHEAST OF SKAAR...OR 24 MILES NORTHEAST OF WIBAUX...AND MOVING
EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN GOLDEN VALLEY AND NORTHWESTERN
BILLINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4733 10395 4734 10389 4733 10359 4732 10358
4718 10357 4719 10396
TIME...MOT...LOC 0101Z 269DEG 8KT 4726 10389
HAIL...1.00IN
WIND...60MPH
$$
MATHEWS2 follow-up statements
627
WWUS53 KBIS 170120
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
820 PM CDT MON JUN 16 2014
NDC007-033-170200-
/O.CON.KBIS.SV.W.0044.000000T0000Z-140617T0200Z/
BILLINGS ND-GOLDEN VALLEY ND-
720 PM MDT MON JUN 16 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
GOLDEN VALLEY AND NORTHWESTERN BILLINGS COUNTIES UNTIL 800 PM MDT...
AT 718 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF SKAAR...OR 25 MILES NORTH OF BEACH...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN GOLDEN VALLEY AND NORTHWESTERN
BILLINGS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4732 10389 4733 10359 4732 10358 4718 10358
4719 10389
TIME...MOT...LOC 0120Z 269DEG 8KT 4726 10383
HAIL...1.00IN
WIND...60MPH
$$
MATHEWS530
WWUS53 KBIS 170152
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
852 PM CDT MON JUN 16 2014
NDC007-033-170202-
/O.EXP.KBIS.SV.W.0044.000000T0000Z-140617T0200Z/
BILLINGS ND-GOLDEN VALLEY ND-
752 PM MDT MON JUN 16 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL GOLDEN VALLEY
AND NORTHWESTERN BILLINGS COUNTIES WILL EXPIRE AT 900 PM CDT/800 PM
MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4732 10389 4733 10359 4732 10358 4718 10358
4719 10389
TIME...MOT...LOC 0152Z 269DEG 8KT 4726 10373
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 4:59 PM MDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 16, 4:59 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 559 PM CDT MON JUN 16 2014 .UPDATE... ISSUED AT 558 PM CDT MON JUN 16 2014 FOLLOWING THE 20-21 UTC RAP/HRRR RUNS...SUPPORTED BY STABLE 18 UTC NAM/GFS BUFR SOUNDINGS AND THE LACK OF A CUMULUS FIELD LATE THIS AFTERNOON...REMOVED POPS GENERALLY ALONG AND EAST OF NORTH DAKOTA HIGHWAY 3. ACROSS THE SOUTHWEST ISOLATED CELLS HAVE DEVELOPED. HOWEVER...RATHER WEAK MID LEVEL LAPSE RATES APPEAR TO BE LIMITING INTENSITY. ML CAPE OF 1500-2000 J/KG WITH DEEP LAYER SHEAR OF 40 KTS IS IN PLACE ACROSS THE SOUTHWEST. WILL CONTINUE TO MONITOR FOR SEVERE CONVECTION...HOWEVER...THE COVERAGE OF ANY SEVERE THREAT WILL BE ISOLATED. FINALLY...GIVEN UPSLOPE EASTERLY FLOW...DID ADD A MENTION OF PATCHY FOG TO THE SOUTHWEST TONIGHT. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 250 PM CDT MON JUN 16 2014 MAIN FORECAST ISSUE IN THE SHORT TERM PERIOD WILL BE THUNDERSTORM CHANCE...GO FIGURE. SURFACE LOW PRESSURE SITUATED OVER SOUTHEAST MONTANA WITH AN INVERTED TROUGH INTO WEST CENTRAL SOUTH DAKOTA. ORGANIZED CONVECTION ACROSS SOUTH DAKOTA AND INTO MINNESOTA ALONG AN OLD BOUNDARY. LATEST SHORT RANGE GUIDANCE SUGGESTS THAT DESTABILIZATION SHOULD CONTINUE TO OCCUR OVER SOUTHWEST NORTH DAKOTA LATE THIS AFTERNOON ALONG A DEVELOPING BOUNDARY INTO CENTRAL NORTH DAKOTA. THE LAST FEW RUNS OF THE HRRR INDICATE CONVECTION DEVELOPING IN WESTERN NORTH DAKOTA LATE THIS AFTERNOON AND TRACKING EAST INTO CENTRAL NORTH DAKOTA. BUMPED UP POPS TO CHANCE CATEGORY IN THE WEST THIS AFTERNOON...AND WILL MENTION THE POSSIBILITY OF SEVERE STORMS. LATEST ITERATIONS OF THE HRRR AND RAP CONTINUE TO DIMINISH CONVECTION AS IT MOVES INTO CENTRAL NORTH DAKOTA THIS EVENING. ON TUESDAY...THE UPPER LOW OVER THE WESTERN U.S. MOVES INTO THE NORTHERN ROCKIES. UPPER LEVEL ASCENT WILL BE FOCUSED OVER EASTER MONTANA...BUT AS WE MOVE THROUGH THE DAY...THE HEAVY PRECIPITATION POTENTIAL WILL MOVE CLOSE TO THE NORTH DAKOTA BORDER. CONSIDERED A FLASH FLOOD WATCH...BUT WITH THE INCREASED POTENTIAL HOLDING OFF UNTIL AT LEAST TUESDAY AFTERNOON BUT MORE LIKE TUESDAY EVENING THROUGH WEDNESDAY MORNING...WILL LET THE NEXT SHIFT TAKE ANOTHER LOOK. PREVIOUS SHIFT HAD ADDED THE MENTION OF HEAVY RAIN TO THE FAR WEST AND WILL CONTINUE THIS AGAIN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 250 PM CDT MON JUN 16 2014 THE MEDIUM RANGE MODELS CONTINUE TO PROG AN UNSETTLED WEATHER PATTERN OVER WESTERN AND CENTRAL NORTH DAKOTA THROUGH MUCH OF THE WORK WEEK. THE MEDIUM RANGE MODELS ARE BEGINNING TO COME INTO BETTER AGREEMENT REGARDING MOVING THE UPPER LOW EASTWARD AND MOVING A RIDGE INTO THE DAKOTAS BY THE WEEKEND. THE MODELS ARE CONSISTENT IN THE NEAR TERM PLACING THE LARGE UPPER LEVEL LOW OVER THE NORTHERN US ROCKIES STATES TUESDAY NIGHT...WITH THE LOW LIFTING NORTHEAST INTO SOUTHERN SASKATCHEWAN THURSDAY...AND MOVING IT EAST ACROSS NORTH DAKOTA THURSDAY NIGHT AND FRIDAY. TUESDAY NIGHT THROUGH THURSDAY: ON TUESDAY NIGHT A SURFACE LOW IS FORECAST TO EXTEND FROM A LOW OVER KANSAS NORTHWESTWARD ACROSS WESTERN SOUTH DAKOTA INTO EASTERN MONTANA. THIS SURFACE BOUNDARY IS FORECAST TO LIFT NORTHEASTWARD INTO NORTH DAKOTA WEDNESDAY MORNING...AND INTO SOUTH CENTRAL CANADA WEDNESDAY NIGHT/THURSDAY. DURING THIS TIME THE INGREDIENTS FOR SEVERE THUNDERSTORMS WILL BE IN PLACE. A LOW LEVEL JET BRINGING PLENTY OF MOISTURE AND ADDITIONAL FORCING FOR THUNDERSTORM DEVELOPMENT...COMBINED WITH THE SURFACE BOUNDARY...AND THE STRONG UPPER LEVEL JET ASSOCIATED WITH THE UPPER LOW WILL BRING PLENTY OF CAPE AND SHEAR FOR SUSTAINING THUNDERSTORMS. AT THIS TIME IT APPEARS THE BEST CHANCE FOR SEVERE STORMS TUESDAY NIGHT WILL BE ALONG AND SOUTH OF HIGHWAY 2. BY WEDNESDAY THE THREAT IS MAINLY ALONG AND EAST OF HIGHWAY 85. BY THURSDAY AFTERNOON AND NIGHT...THE UPPER LEVEL LOW SHOULD BE NEAR THE ND/MT/SASKATCHEWAN BORDER. THIS IS FAVORABLE FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. ON THURSDAY NIGHT AND FRIDAY THE UPPER LOW MOVES EAST ACROSS THE STATE...WITH CONTINUED SCATTERED SHOWERS AND THUNDERSTORMS. TUESDAY NIGHT THROUGH FRIDAY NIGHT: BY THE END OF THE WEEK THERE WILL HAVE BEEN A GOOD CHANCE OF WIDESPREAD SHOWERS AND THUNDERSTORMS - WITH THE ADDITIONAL THREAT OF HEAVY RAINS. WILL CONTINUE TO HIGHLIGHT THE HEAVY RAIN THREAT ACROSS THE FORECAST AREA IN THE HAZARDOUS WEATHER OUTLOOK. SATURDAY THROUGH MONDAY...THE MODELS ARE IN BETTER AGREEMENT AND BUILD A WEAK SHORTWAVE RIDGE OVER MONTANA/DAKOTAS. A FEW WEAK UPPER LEVEL IMPULSES MOVING THROUGH THE WEAK RIDGE WILL RESULT IN ONLY SMALL CHANCES OF THUNDERSTORMS IN THE FORECAST FOR THE WEEKEND. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 558 PM CDT MON JUN 16 2014 VFR CONDITIONS WILL BEGIN THE 00 UTC TAF CYCLE WITH ISOLATED TO SCATTED THUNDERSTORMS ACROSS WESTERN NORTH DAKOTA. KDIK IS THE MOST LIKELY TERMINAL TO BE IMPACTED. WITH EASTERLY UPSLOPE FLOW TONIGHT...MVFR/IFR FOG AND STRATUS IS EXPECTED TO DEVELOP AT KDIK AND POSSIBLY KISN AND KBIS. KMOT AND KJMS LOOK TO REMAIN ON THE FRINGE OF THIS FOG AND STRATUS DEVELOPMENT. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...AYD SHORT TERM...TWH LONG TERM...JV AVIATION...AYD
Hazardous weather outlook, Jun 16, 5:03 PM MDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 603 PM CDT MON JUN 16 2014 NDZ018>021-031>035-040>045-172315- DUNN-MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX- 603 PM CDT MON JUN 16 2014 /503 PM MDT MON JUN 16 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. A FEW STORMS COULD BE STRONG TO SEVERE ACROSS THE SOUTHWEST. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY. THUNDERSTORMS TUESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND SOUTH OF HIGHWAY 2. ALSO...HEAVY RAIN WILL BE POSSIBLE OVER FAR WESTERN NORTH DAKOTA TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. FURTHERMORE...THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 85. HEAVY RAIN IS ALSO POSSIBLE WEDNESDAY AND THURSDAY. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND THIS EVENING MAINLY ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001>003-009>011-017-172315- DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE- 603 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS THIS EVENING AND TONIGHT. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY. THUNDERSTORMS TUESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND SOUTH OF HIGHWAY 2. ALSO...HEAVY RAIN WILL BE POSSIBLE OVER FAR WESTERN NORTH DAKOTA TUESDAY AFTERNOON INTO WEDNESDAY MORNING. FURTHERMORE...THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 85. HEAVY RAIN IS ALSO POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ004-172315- BOTTINEAU- 603 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY. THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 83. HEAVY RAIN IS ALSO POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ005-012-013-022-023-025-036-037-046>048-050-051-172315- ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 603 PM CDT MON JUN 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY TUESDAY THROUGH SUNDAY. THUNDERSTORMS TUESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND SOUTH OF HIGHWAY 2. ALSO...HEAVY RAIN WILL BE POSSIBLE OVER FAR WESTERN NORTH DAKOTA TUESDAY AFTERNOON INTO WEDNESDAY MORNING. FURTHERMORE...THUNDERSTORMS WEDNESDAY AFTERNOON/EVENING HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE...MAINLY ALONG AND EAST OF HIGHWAY 85. HEAVY RAIN IS ALSO POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT. STAY TUNED FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS AYD
In the hours before
Special weather statement, Jun 16, 3:57 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
457 PM CDT MON JUN 16 2014
NDZ043-162300-
BOWMAN-
357 PM MDT MON JUN 16 2014
...SPECIAL WEATHER STATEMENT...
AT 356 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR MUD BUTTES...OR 21 MILES
SOUTHWEST OF BOWMAN...MOVING NORTHEAST AT 20 MPH.
PENNY SIZE HAIL...WINDS UP TO 30 MPH AND BRIEF HEAVY
DOWNPOURS...WILL ACCOMPANY THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BOWMAN...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. HEAVY RAINFALL CAN LEAD TO FLOODING OF LOW LYING AREAS SUCH
AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THIS STORM HAS PASSED.
LAT...LON 4594 10377 4594 10385 4603 10390 4628 10338
4600 10332 4593 10373 4593 10376
TIME...MOT...LOC 2157Z 244DEG 19KT 4601 10374
HAMILTONSpecial weather statement, Jun 16, 6:13 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 713 PM CDT MON JUN 16 2014 NDZ033-041-170045- HETTINGER ND-STARK ND- 613 PM MDT MON JUN 16 2014 ...STRONG THUNDERSTORM ACROSS NORTHEAST HETTINGER COUNTY MOVING INTO SOUTHEAST STARK COUNTY... AT 610 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF LEFOR...OR 26 MILES SOUTHEAST OF DICKINSON...MOVING NORTH AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHERN HETTINGER AND SOUTHERN STARK COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4678 10252 4672 10211 4649 10235 4653 10258 TIME...MOT...LOC 0012Z 199DEG 11KT 4659 10246 AYD
Local storm report, Jun 16, 6:19 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
719 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 12 NE REGENT 46.57N 102.41W
06/16/2014 E0.75 INCH HETTINGER ND TRAINED SPOTTER
&&
MMATHEWSSpecial weather statement, Jun 16, 6:43 PM MDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT MON JUN 16 2014
NDZ031-170115-
GOLDEN VALLEY ND-
643 PM MDT MON JUN 16 2014
...STRONG THUNDERSTORM ACROSS NORTHERN GOLDEN VALLEY COUNTY...
AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TROTTERS...OR 25 MILES NORTHEAST OF
WIBAUX...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN GOLDEN VALLEY COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
LAT...LON 4734 10386 4734 10384 4733 10383 4733 10367
4721 10366 4717 10367 4716 10401 4733 10402
TIME...MOT...LOC 0043Z 254DEG 15KT 4728 10384Local storm report, Jun 16, 6:47 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 2 SSW TROTTERS 47.29N 103.93W
06/16/2014 E0.75 INCH GOLDEN VALLEY ND TRAINED SPOTTER
&&
MMATHEWSThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 6:13 PM MDT | Special Weather Statement | BIS | Hettinger | 32 min |
| Jun 16, 6:43 PM MDT | Special Weather Statement | BIS | Golden Valley | 32 min |
| Jun 16, 6:57 PM MDT | Severe Thunderstorm Warning | BIS | Stark | 63 min |
| Jun 16, 7:09 PM MDT | Tornado Warning | BIS | Stark | 36 min |
| Jun 16, 8:00 PM MDT | Severe Thunderstorm Warning | BIS | Stark | 60 min |
| Jun 16, 8:25 PM MDT | Tornado Warning | BIS | Stark | 35 min |
| Jun 16, 8:59 PM MDT | Special Weather Statement | BIS | Stark | 61 min |
| Jun 16, 9:15 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 45 min |
| Jun 16, 10:09 PM MDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Morton, Stark | 66 min |
| Jun 16, 10:26 PM MDT | Severe Thunderstorm Warning | BIS | Hettinger | 64 min |
| Jun 16, 11:04 PM MDT | Special Weather Statement | BIS | Morton | 56 min |
| Jun 17, 12:26 AM MDT | Special Weather Statement | BIS | Slope | 34 min |
| Jun 17, 4:37 PM MDT | Flash Flood Watch | BIS | Adams, Billings, Bowman, Divide, Dunn, Golden Valley and 5 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.